# SDR AALA2009051400003

- Difficulty date: May 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 73,814 hours, 11,396 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED OVERHEAT INDICATION.  EMERGENCY DECLARED RETURNED JFK WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE HP VALVE AND CONTROLLER. REPLACED FAN AIR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
